# SDR AALA202204200678

- Difficulty date: April 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 54,903 hours, 35,921 cycles
- System (JASC): 2540 · Lavatories
- Part: Latch
- Condition: Stuck
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR VERY DIFFICULT TO OPEN. RELEASED HOLD OPEN LATCH FOR LAVATORY DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-45-19.
